English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Yangians and Mickelsson algebras I

MPS-Authors
/persons/resource/persons235086

Khoroshkin,  Sergey
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235878

Nazarov,  Maxim
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Khoroshkin, S., & Nazarov, M. (2006). Yangians and Mickelsson algebras I. Transformation Groups, 11(4), 625-658.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2C2B-C
Abstract
There is no abstract available